Stacky abelianization of an algebraic group

Kamgarpour, Masoud (2009) Stacky abelianization of an algebraic group. Transformation Groups, 14 4: 825-846. doi:10.1007/s00031-009-9067-8

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Kamgarpour, Masoud
Title Stacky abelianization of an algebraic group
Journal name Transformation Groups   Check publisher's open access policy
ISSN 1083-4362
Publication date 2009
Year available 2009
Sub-type Article (original research)
DOI 10.1007/s00031-009-9067-8
Open Access Status
Volume 14
Issue 4
Start page 825
End page 846
Total pages 22
Place of publication Cambridge, MA United States
Publisher Birkhaeuser Boston
Collection year 2010
Language eng
Formatted abstract
We prove a conjecture of Drinfeld regarding restriction of central extensions of an algebraic group G to the commutator subgroup. As an application, we construct the "true commutator" of G. The quotient of G by the action of the true commutator is the universal commutative group stack to which G maps.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 12 Apr 2013, 14:58:11 EST by Kay Mackie on behalf of School of Mathematics & Physics